A Curve in the Affine Complex Plane
Matematický časopis (1967)
- Volume: 17, Issue: 4, page 282-286
- ISSN: 0139-9918
Access Full Article
topHow to cite
topŠvec, Alois. "Křivka v afinní komplexní rovině." Matematický časopis 17.4 (1967): 282-286. <http://eudml.org/doc/30160>.
@article{Švec1967,
author = {Švec, Alois},
journal = {Matematický časopis},
keywords = {differential geometry},
language = {cze},
number = {4},
pages = {282-286},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Křivka v afinní komplexní rovině},
url = {http://eudml.org/doc/30160},
volume = {17},
year = {1967},
}
TY - JOUR
AU - Švec, Alois
TI - Křivka v afinní komplexní rovině
JO - Matematický časopis
PY - 1967
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 17
IS - 4
SP - 282
EP - 286
LA - cze
KW - differential geometry
UR - http://eudml.org/doc/30160
ER -
References
top- Frőlicher A., Kobayashi E. T., Nijenhuis A., Deformation theory of complex manifolds, Technical Report No. 10, Univ. of Washington 1959. (1959)
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.